# SDR SWAA2022022146503

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 17,501 hours, 7,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE FLAP AFT INBOARD CORNER DELAMINATED MEASURES 9' X 7' / REPAIRED PER EA REPAIR-57EA-05381. TRACKING FOR FINAL REPAIR EC/TC REPAIR-57EA-05384AMT 103595
